# SDR UALA2011070703390

- Difficulty date: July 6, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 66,380 hours, 24,451 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL PATH LIGHTING INOP FROM ROWS 8 THRU ROWS 12.  FLOOR EMERGENCY LIGHT STRIPE BROKEN IN REAR OF AISLE.  MOST SECTIONS IN COACH DO NOT TEST.  REPLACED LIGHT STRIP, LIGHTS CHECK GOOD.
